Is anyone on PrEP? Any side effects?
Hello July 04, 2020, 04:36:31 pm *
Welcome, Guest. Please login or register.
 
   Home   Help Search Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Is anyone on PrEP? Any side effects?  (Read 4621 times)
0 Members and 1 Guest are viewing this topic.
(Hidden)

« on: October 05, 2019, 03:25:31 pm »

Is anyone taking PrEP? Are there known side effects?
Logged


(Hidden)

« Reply #1 on: October 27, 2019, 10:19:43 pm »

I’m on it for almost two years now. I have no side effects. Kidneys function normally, no weight change or anything that I could relate to taking it.

Cheers!
Logged


(Hidden)

« Reply #2 on: October 28, 2019, 01:48:08 am »

I have been on PrEP for the last 14 months now.  I had mild gastric issues for the first 6-8 weeks, but I have no issues now. 
Logged


(Hidden)

« Reply #3 on: February 08, 2020, 07:37:40 am »

I've been on PrEP for two years. I also had mild gastric issues for 4-6 weeks but nothing else after that. 
Logged


(Hidden)

« Reply #4 on: February 08, 2020, 08:48:30 pm »

Ive just started taking prep, im on day 10 now. I am expereincing a mild sore throat, some dizziness and fatigue, which are listed as possible side effects (or im coming with the a cold), other than that I am fine. Ive no energy for sex though and I dont feel like it either Blinking I did have a kidney function test before I started taking it which was fine and I'm due back in March for a recheck to make sure its still ok.


Logged


(Hidden)

« Reply #5 on: February 12, 2020, 08:48:21 pm »

I was on Truvada for months and experienced horrible nausea the entire time. Switched to Descovy (the newest PrEP med), and I've been completely fine.
Logged


(Hidden)

« Reply #6 on: February 20, 2020, 02:20:34 pm »

This is the second time I've been on truvada, last time was so i was safe during a holiday, this time its ongoing now for 6 weeks, no side effects on both occasions.

Most common things to look out for are kidney and liver problems, so get your blood work done before and after you start taking it to monitor its effects. Also any short term side effects usually subside after a week or two, but if they don't then you should stop taking it and consult your doctor.
Logged


(Hidden)

« Reply #7 on: March 12, 2020, 11:51:38 pm »

Ive just started taking prep, im on day 10 now. I am expereincing a mild sore throat, some dizziness and fatigue, which are listed as possible side effects (or im coming with the a cold), other than that I am fine. Ive no energy for sex though and I dont feel like it either Blinking I did have a kidney function test before I started taking it which was fine and I'm due back in March for a recheck to make sure its still ok.


Just to update that the symptoms I was experiencing had all vanished by the start of the 4th week so for anyone else reading this, that is how it went for me.
Logged
1x Thumb Up


Pages: [1]   Go Up
  Print  

* Permissions
You can't post new topics.
You can't post replies.
You can't post attachments.
You can't modify your posts.
BBCode Enabled
Smilies Enabled
[img] Enabled
HTML Disabled

 
Jump to:  

Related Topics
Subject Started by Replies Views Last post
Side Dishes ~ {OFFICIAL CONTEST} thread SIDE DISHES ONLY Kitchen & Cooking leatherbear 10 4718 Last post December 20, 2010, 01:25:24 am
by leatherbear
Is anyone taking PrEP and does it make your sex life better? Sex & Relationships harryme 0 858 Last post September 26, 2015, 05:19:53 pm
by harryme
poppers - side effects? Health & Fitness Iammochi 1 1282 Last post December 29, 2015, 07:38:39 am
by Iammochi
All medicines have side effects Jokes & Funny Stuff JACK777 5 5841 Last post July 01, 2016, 12:20:36 am
by Gman2034
Any suggestions for easy to prep lunches? Kitchen & Cooking Eridanos 1 3657 Last post December 17, 2019, 01:47:19 am
by bearbearbear